# SDR ASAA2019061089651

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 13,027 hours, 4,183 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: First Officer'S
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPENED FO SLIDING WINDOW TAXIING INTO GATE VERY DIFFICULT TO SECURE CLOSED. GROUNDED - YES. PERFORMED GVI OF F/O'S R2 SLIDING WINDOW. FOUND TO BE OPERATING NORMALLY NO DEFECTS NOTED REF B737-900 AMM 56-12-11 OK FOR CONTINUED SERVICE.
